it has worked by decreasing the nocturia and improve his flow. He went off it last week since our insurance ran our and has had blood in his urine on several occasions. No other symptoms. Can this be attributed to d/c rapaflo and will it subside? He has also bruised easily since on this drug. Otherwise a very healthy athletic 71 years old with no co-morbid diseases no other meds.
- Rapaflo Information for Consumers
- Rapaflo Information for Healthcare Professionals (includes dosage details)
- Side Effects of Rapaflo (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Such as weight gain, thinning hair, etc. My doctor wants to try me on this med because I have this rash and itchy skin around my eyes and patches on ...
2 answers • 6 Jan 2010
My husband had a lithotripsy recently and since starting Rapaflo has increased blood loss - is there a connection - before Rapaflo he had some dark ...
1 answer • 11 Dec 2010
... Is this a possible side effect of Flomax? He has to change his PJ's half way through the night because they are soaked with sweat. He is ...
1 answer • 1 Jun 2011
... changing to?
1 answer • 30 Mar 2012
Blood Disorders - after taking certain medications for a number of years my husband is experiencing?
... a good number of side effects associated with - especially allopurinol - seems to be directly impacting his blood - he has stopped everything ...
1 answer • 10 Jan 2014